Alert archive / Florida / Tornado Warnings in 2009

Tornado Warning 27, NWS Jacksonville, FL

June 5, 2009Columbia County, Suwannee County, Florida

NWS Jacksonville, FL issued this tornado warning at Jun 5, 2009, 1:49 PM EDT for Columbia County, Suwannee County, Florida. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 5, 2009, 1:49 PM EDT (17:49 UTC)
Expired
Jun 5, 2009, 2:30 PM EDT
In force
41 min
Issued by
NWS Jacksonville, FL
Area
Storm-based polygon

Counties Columbia County, FL, Suwannee County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jacksonville, FL (KJAX), launched 12:00Z, 5.8 hours before the alert went out and 125 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jacksonville, FL at 12:00Z on 2009-06-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1737 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jacksonville, FL at 12:00Z on 2009-06-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 18 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1737 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
629 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
18 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS52 KJAX 051749
TORJAX
FLC023-121-051830-
/O.NEW.KJAX.TO.W.0027.090605T1749Z-090605T1830Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
149 PM EDT FRI JUN 5 2009

THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHEASTERN SUWANNEE COUNTY IN NORTHERN FLORIDA
  WESTERN COLUMBIA COUNTY IN NORTHERN FLORIDA

* UNTIL 230 PM EDT

* AT 149 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR OBRIEN...OR
  12 MILES EAST OF MAYO...MOVING EAST AT 15 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCALPIN AND OBRIEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.

&&

LAT...LON 3026 8285 3007 8271 2996 8295 3000 8297
      3001 8300 3010 8307
TIME...MOT...LOC 1749Z 266DEG 13KT 3006 8297

$$

SHULER
1 follow-up statement
000 
WWUS52 KJAX 051801
SVSJAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
201 PM EDT FRI JUN 5 2009

FLC023-121-051830-
/O.CON.KJAX.TO.W.0027.000000T0000Z-090605T1830Z/
SUWANNEE FL-COLUMBIA FL-
201 PM EDT FRI JUN 5 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM EDT FOR EXTREME
WESTERN COLUMBIA AND EASTERN SUWANNEE COUNTIES...

AT 202 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED OVER SOUTHERN SUWANNEE
COUNTY...OR 12 MILES NORTHWEST OF ICHETUCKNEE SPRINGS STATE PARK...
MOVING EAST AT 20 MPH.

THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR
HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER
YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3004 8293 3007 8298 3019 8285 3005 8275
      3003 8279
TIME...MOT...LOC 1802Z 263DEG 16KT 3007 8291

$$

SHULER

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jacksonville, FL wrote its last area forecast discussion before this tornado warning went out at Jun 5, 9:06 AM EDT, 4 hours 43 minutes earlier.

Area forecast discussion, Jun 5, 9:06 AM EDT, 4 hours 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
906 AM EDT FRI JUN 5 2009

.UPDATE...SHORTWAVE TROUGH LINGERS OVER THE NRN GULF OF MEXICO.
SEVERAL IMPULSES ARE ROTATING AROUND BASE OF TROUGH AS NOTED ON
SATELLITE IMAGERY. RADAR SHOWS THE BANDS OF STORMS MOVING ONSHORE
FROM THE GULF INTO THE PANHANDLE AND SUWANNEE VALLEY. A DRY SUNNY
SLOT EXISTS OVER NE FL FROM MARION COUNTY TO THE ST MARYS RIVER.
PLUS THERE ARE SIGNIFICANT BREAKS IN THE CLOUDS OVER SE GA. TEMPS
WILL RISE QUICKLY IN THESE AREAS DESTABILIZING THE ATMOSPHERE. AS
THE IMPULSES DRIFT EASTWARD EXPECT TO SEE STORMS ERUPTING MID TO
LATE MORNING. A MODIFIED 12Z SOUNDING SHOWS THE POTENTIAL
INSTABILITY WITH A SFC-BASED CAPE OF 3797 J/KG. ATMOSPHERE IS MORE
STABLE WHERE THICK CLOUD COVER EXISTS TO OUR WEST AND EXPECT ANY
SEVERE STORMS TO OCCUR WHERE SKIES ARE CURRENTLY SUNNY TO PARTLY
CLOUDY. POPS OF 70-80% ARE ANTICIPATED AND DO NOT FORESEE ANY
CHANGES TO THE CURRENT FORECAST.

&&

.AVIATION...IFR CIGS CONTINUE AT SSI AND SHOULD LIFT TO MVFR BY
15Z. RADAR AND LIGHTNING DETECTION SHOW TS WEST AND SW OF GNV AND
WILL NEED TO UPGRADE TO VCTS THIS MORNING. OTHERWISE MVFR CIGS
ARE EXPECTED TO DEVELOP LATER THIS MORN AND THUNDERSTORMS WILL BE
MAINLY THIS AFTERNOON WITH IFR CONDS AND GUSTY WINDS EXPECTED AT
TIMES.

&&

.MARINE...SWLY WINDS REACHED WELL INTO SCEC CRITERIA OVER OFFSHORE
WATERS LAST EVENING THROUGH ABOUT NOW BUT APPEAR TO BE WEAKENING.
SEAS REACHED ABOUT 5 FT AT SPAG1 OVERNIGHT. WINDS TO REMAIN NEAR 15
KT AND BELOW OVER THE WATERS THROUGH TONIGHT AND SATURDAY AND THEN
GRADUALLY WEAKEN AS PRES GRADIENT RELAXES. SEAS TO REMAIN AOB 5 FT.

&&

.PRELIMINARY POINT TEMPS/POPS...
AMG  84  65  86  66 /  80  40  60  30
SSI  83  70  83  71 /  80  40  50  30
JAX  85  68  85  68 /  80  40  60  30
SGJ  84  70  84  70 /  80  40  60  30
GNV  85  67  86  66 /  80  40  60  30
OCF  85  68  86  67 /  70  40  60  30

&&

.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&

TRABERT/AW
Hazardous weather outlook, Jun 5, 6:00 AM EDT, 7 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
600 AM EDT FRI JUN 5 2009

FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-061000-
ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-
CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-
COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)-
GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM-
ST JOHNS-SUWANNEE-UNION-WARE-WAYNE-
600 AM EDT FRI JUN 5 2009

THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...WIDESPREAD SHOWERS AND STORMS THIS AFTERNOON...

...MINOR FLOODING TO CONTINUE ALONG THE ST MARYS RIVER NEAR
MACCLENNY AND ALONG THE SATILLA RIVER NEAR ATKINSON...

WIDESPREAD SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS
THE AREA TODAY AS AN UPPER DISTURBANCE AND COLD FRONT APPROACH THE
AREA. THE STORMS WILL FIRST FORM ALONG THE GULF COAST THIS MORNING
AND SPREAD ACROSS THE REMAINDER OF THE AREA BY THE AFTERNOON.
A FEW  STORMS MAY BECOME STRONG WITH THE POTENTIAL FOR STRONG WINDS
AND FREQUENT CLOUD TO GROUND LIGHTNING.

THE SAINT MARYS RIVER NEAR MACCLENNY IS FORECAST TO SLOWLY FALL THE
NEXT FEW DAYS BUT REMAIN ABOVE FLOOD STAGE. THE SATILLA RIVER NEAR
ATKINSON IS CRESTING AND WILL REMAIN ABOVE FLOOD STAGE THROUGH THE
WEEKEND. PLEASE REFER TO THE LATEST FLOOD PRODUCTS FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

A COLD FRONT AND UPPER DISTURBANCE WILL STALL OVER THE AREA
SATURDAY RESULTING IN A GOOD CHANCE OF THUNDERSTORMS. SOME
STORMS MAY BE STRONG WITH STRONG WIND GUST POTENTIAL AND
FREQUENT CLOUD TO GROUND LIGHTNING. SCATTERED MAINLY AFTERNOON
AND EARLY EVENING STORMS ARE FORECAST SUNDAY THROUGH THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.

PP

In the hours before

Special weather statement, Jun 5, 11:52 AM EDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1152 AM EDT FRI JUN 5 2009

FLZ036-037-040-051630-
ALACHUA-MARION-PUTNAM-
1152 AM EDT FRI JUN 5 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR SOUTHEASTERN
ALACHUA...NORTHERN MARION AND WESTERN PUTNAM COUNTIES FOR STRONG
WINDS AND EXCESSIVE LIGHTNING VALID UNTIL 1230 PM EDT...

AT 1152 AM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED 5 MILES WEST OF LOWELL...OR 11 MILES
EAST OF WILLISTON...MOVING NORTHEAST AT 25 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND FLEMINGTON...LOWELL...
REDDICK...MCINTOSH...ANTHONY...SPARR...CROSS CREEK...CITRA...
LOCHLOOSA AND JOHNSON THROUGH 1230 PM EDT. EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2932 8241 2936 8241 2968 8200 2950 8194
      2931 8198 2920 8231
TIME...MOT...LOC 1552Z 236DEG 20KT 2933 8228

TRABERT
Local storm report, Jun 5, 12:11 PM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1211 PM EDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1147 AM     TSTM WND GST     MAYPORT                 30.38N 81.41W
06/05/2009  M0 MPH           DUVAL              FL   ASOS

            PK WND 25043MPH

&&

AWALKER
Special weather statement, Jun 5, 12:35 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1235 PM EDT FRI JUN 5 2009

FLZ038-051700-
FLAGLER-
1235 PM EDT FRI JUN 5 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR FLAGLER COUNTY FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 100 PM
EDT...

AT 1235 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES
NORTH OF PALM COAST TO 13 MILES SOUTHWEST OF BUNNELL...MOVING EAST AT
20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
ESPANOLA...PALM COAST...PALM COAST...BUNNELL AND FLAGLER BEACH
THROUGH 100 PM EDT. HAIL UP TO ONE HALF INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2941 8115 2929 8114 2927 8141 2960 8140
      2963 8133 2966 8125 2966 8123 2965 8122
      2967 8121 2967 8120 2945 8110 2943 8110
TIME...MOT...LOC 1635Z 248DEG 18KT 2962 8122 2932 8138

SHULER
Special weather statement, Jun 5, 12:39 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1239 PM EDT FRI JUN 5 2009

FLZ037-040-051745-
MARION-PUTNAM-
1239 PM EDT FRI JUN 5 2009

...A SIGNIFICANT WEATHER ALERT HAS BEEN ISSUED FOR MARION AND
SOUTHWESTERN PUTNAM COUNTIES FOR STRONG WINDS...SMALL HAIL AND
EXCESSIVE LIGHTNING VALID UNTIL 145 PM EDT...

AT 1239 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
NORTHWEST OF FORT MCCOY TO 2 MILES WEST OF SUMMERFIELD...MOVING EAST
AT 25 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
SPARR...SANTOS...REDDICK...OCALA...LOWELL...CITRA...ANTHONY...
BURBANK...BELLEVIEW AND SUMMERFIELD THROUGH 145 PM EDT. HAIL UP TO
ONE HALF INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
DAMAGE.

REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.

LAT...LON 2897 8224 2942 8221 2943 8218 2942 8215
      2944 8212 2943 8209 2945 8205 2961 8205
      2962 8204 2960 8169 2896 8166
TIME...MOT...LOC 1639Z 258DEG 21KT 2941 8200 2900 8207

SHULER
Local storm report, Jun 5, 12:47 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1247 PM EDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND GST     NW PALM COAST           29.57N 81.21W
06/05/2009  E0 MPH           FLAGLER            FL   EMERGENCY MNGR

            EMERGENCY MNGR ESTIMATED THUNDERSTORM WIND GUST UP TO 50
            MPH

&&

AWALKER
Local storm report, Jun 5, 1:09 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
109 PM EDT FRI JUN 05 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0406 PM     TORNADO          6 W BRUNSWICK           31.14N 81.57W
06/04/2009                   GLYNN              GA   NWS STORM SURVEY

            AN NWS STORM SURVEY DETERMINED THERE TO BE A BRIEF
            TORNADO TOUCHDOWN LESS THAN A QUARTER OF A MILE EAST OF
            THE INTERSTATE 95 AND HIGHWAY 17 JUNCTION...ALSO KNOWN AS
            OCEAN HIGHWAY. THE TORNADO BEGAN OVER THE LITTLE SATILLA
            RIVER BEFORE IMPACTING THE ROYAL OAKS SUBDIVISION WITH
            EF-0 DAMAGE. THE TORNADO THEN MOVED ACROSS THE HIGHWAY
            AND PRODUCED EF-1 DAMAGE TO THE SUNOCO GAS STATION.
            RESIDENCES BEHIND THE GAS STATION EXPERIENCED EF-0
            DAMAGE. THE TOTAL PATH WAS A HALF A MILE LONG AND 75
            YARDS WIDE.

&&

DEESE

The office that day

Everything else NWS Jacksonville, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 5, 9:27 AM EDTSpecial Weather StatementJAXGilchrist48 min
Jun 5, 10:27 AM EDTSpecial Weather StatementJAXHamilton, Suwannee48 min
Jun 5, 10:28 AM EDTSpecial Weather StatementJAXMarion47 min
Jun 5, 11:01 AM EDTSpecial Weather StatementJAXClay, Duval44 min
Jun 5, 11:07 AM EDTSpecial Weather StatementJAXMarion, Putnam38 min
Jun 5, 11:31 AM EDTSpecial Marine WarningJAX119 min
Jun 5, 11:34 AM EDTSpecial Marine WarningJAX56 min
Jun 5, 11:37 AM EDTSpecial Weather StatementJAXSaint Johns38 min
Jun 5, 11:44 AM EDTSpecial Weather StatementJAXSuwannee31 min
Jun 5, 11:45 AM EDTSpecial Weather StatementJAXMarion30 min
Jun 5, 11:49 AM EDTSpecial Weather StatementJAXFlagler41 min
Jun 5, 11:52 AM EDTSpecial Weather StatementJAXMarion38 min
Jun 5, 12:06 PM EDTSpecial Marine WarningJAX84 min
Jun 5, 12:31 PM EDTSpecial Marine WarningJAX89 min
Jun 5, 12:35 PM EDTSpecial Weather StatementJAXFlagler25 min
Jun 5, 12:39 PM EDTSpecial Weather StatementJAXMarion, Putnam66 min
Jun 5, 12:53 PM EDTSpecial Marine WarningJAX2 hr
Jun 5, 1:47 PM EDTExtreme Wind WarningJAX6 min
Jun 5, 2:21 PM EDTTornado WarningJAXColumbia, Suwannee16 min
Jun 5, 2:36 PM EDTSpecial Weather StatementJAXHamilton, Suwannee39 min
Jun 5, 4:07 PM EDTSpecial Weather StatementJAXNassau53 min

Nearby

Tornado Warnings in Florida, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.